STRONG COMMENSALISM WITH MONAD MODEL - A SCIENTIFIC STUDY

K. V. L. N., Acharyulu and N., Phani Kumar and D., Chiranjeevi and D., Jaswanth (2020) STRONG COMMENSALISM WITH MONAD MODEL - A SCIENTIFIC STUDY. South East Asian J. of Mathematics and Mathematical Sciences, 16 (1). pp. 143-150. ISSN 2582-0850

[thumbnail of Dr. N. Phani Kumar-1.pdf] Text
Dr. N. Phani Kumar-1.pdf

Download (40kB)

Abstract

In this paper, Strong Commensalism with Monad model is discussed.
This model is formed by a couple of first order non linear differential equations with
Monad coefficient. The stability and the characteristic behaviors of two species are
established with the impact of Monad Parameter. Phase plane analysis has been
used to investigate this model.

Item Type: Article
Subjects: K Basic Science and Humanities > K1 Mathematics
Departments: Basic Science and Humanities
Depositing User: Dr Phani Kumar Nali
Date Deposited: 12 Mar 2024 05:00
Last Modified: 12 Mar 2024 05:00
URI: https://ir.vignanits.ac.in/id/eprint/268

Actions (login required)

View Item
View Item